# SDR GLBA2001211

- Difficulty date: October 2, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 13,516 hours, 18,469 cycles
- System (JASC): 3400 · Navigation System
- Part: Altimeter
- Part number: 066306200
- Part serial: 3008
- Condition: Inaccurate
- Location: Captains
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

400 FOOT SPLIT CAPTAINS ALTIMETER, REPLACED OPS CHECKED SYSTEM SATISFACTORY
